# SDR UPS97523137

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 245-253
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT HAND SIDE FUSELAGE 2 DENTS 18 INCHES AFT OF AOA SENSOR BS 245 AND 253, WL 190, SEC. 41     ALL WORK ACCOMPLISHED PER E.O B757-5750-9296B
